Xolair injections. Anyone have experience? Did you experience anaphylaxis?

https://www.carenity.us/static/themes-v3/default/images/us/header/asthma.jpg

Patients Asthma

4 replies

39 views

Topic of the discussion

Member Carenity
Posted on

My pulomanry doctor believes i have eosinophilic asthma and he recommend xolair injections. I am on a good number of medicine

Singular, Albuterol inhailer, symbicort, levialbuterol nebulizer solution, pulmicort nebulizer solution, trelegy,  i am prone to bad chest colds that evolve into bronchitis, i am on Prednisone more than 4 times a year and antibiotics. 

Doctor says xolair injections will help and im open to see if it will help. The concern i have is the side effect of getting anaphylaxis episode. It says its common and can happen. I don't need to get worse and im very nervous about taking this medicine considering the side effects.

Has anyone taken this medication? Have you experienced anaphylaxis? Or am i worrying too much? How does it make you feel?

Beginning of the discussion - 6/11/19

Xolair injections. Anyone have experience? Did you experience anaphylaxis?
Member Carenity
Posted on

I was on Nucala for a yr. Not only did I not improve but I got the side effect of shingles.

Xolair injections. Anyone have experience? Did you experience anaphylaxis?
Member Carenity
Posted on

@Hidden username my story is very similar to yours. I did try it and it helped, however I had a reaction. My muscles started hurting, I was dizzy and shaking. Not only that but I still have a redish mark at the injection sites. 

Xolair injections. Anyone have experience? Did you experience anaphylaxis?
Member Carenity
Posted on

I hear xolair causes cancer. 

Xolair injections. Anyone have experience? Did you experience anaphylaxis?
1

Member Carenity
Posted on

I was on Nacala for over a year with no improvement. I had no side effects other than nausea, headaches and sleepiness for the following 12-24 hrs. I am currently on Fasenra for the past 5 months and there seems to be a slight reduction in hospitalizations. I have had no serious side effects associated with either of those injections